Previous |  Up |  Next

Article

Title: The counterparts of some cardinal functions in bitopological spaces. II. (English)
Author: Diker, Murat
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 120
Issue: 3
Year: 1995
Pages: 247-254
Summary lang: English
.
Category: math
.
Summary: In this paper, bitopological counterparts of the cardinal functions Lindelof number, weak Lindelof number and spread are introduced and studied. Some basic relations between these functions and the functions in [3] are given. (English)
Keyword: weak bi-Lindelöf number
Keyword: bispread
Keyword: bi-quasi-uniform weight
Keyword: bi-Lindelöf number
MSC: 54A25
MSC: 54E55
idZBL: Zbl 0860.54004
idMR: MR1369683
.
Date available: 2009-09-24T21:11:19Z
Last updated: 2015-09-04
Stable URL: http://hdl.handle.net/10338.dmlcz/126007
.
Related article: http://dml.cz/handle/10338.dmlcz/126011
.
Reference: [1] L. M. Brown: On extensions of bitopological spaces.Coiloquia Mathematica Societatis Janos Bolyai, 23, Topology, Budapest, 1978.
Reference: [2] L. M. Brown: Dual covering theory, confluence structures and the lattice of bicontinuous functions.PҺD Thesis Univ. of Glasgow, 1980.
Reference: [3] M. Diker: The counterparts of some cardinal functions in bitopoiogical spaces I.Mathematica Bohemica 120 (1995), 237-245. MR 1369683
Reference: [4] T. E. Gаntner R. C. Steinlаge: Characterization of quasi uniformities.J. London Math. Soc. Ser. 5 11 (1972), 48-52.
Reference: [5] I. Juhász: Caгdinal functions in topology.Math. Center Tracts No. 34, Math. Centrum, Amsterdam, 1971. MR 0340021
Reference: [6] I. Juhász: Caгdinal functions in topology ten years later.Math. Center Tracts No. 123, Math. Centrum, Amsterdam, 1980. MR 0576927
Reference: [7] R. D. Kopperman P. R. Meyer: Cardinal invariants of bitopological spaces.Časopis pro pěstování matematiky 114 (1989), no. 4, 374-380. MR 1027233
.

Files

Files Size Format View
MathBohem_120-1995-3_3.pdf 424.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo